# SDR QXEA200600405

- Difficulty date: January 19, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,760 hours, 21,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR THRESHOLD SUPPORT BRACKET IS CRACKED THROUGH RIVET HOLE AT FUSELAGE STATION X240.5 AND WL Z100.  REPAIRED IAW DASH 8-200 SRM 51-40-11.
